# SDR JR2R2011090700396

- Difficulty date: September 10, 2011
- Submitted: September 10, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,103 hours, 15,925 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AV67023120
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HORIZONTAL STAB, ANTI-ROTATION TABS OF THE H STAB PIVOT FITTING ARE CHAFED.  REPAIRED PER RO CRJ9-55-0134.
